MAUDE Adverse Event Report: MEDTRONIC IRELAND SELECTSITE; CATHETER, PERCUTANEOUS

MEDTRONIC IRELAND SELECTSITE; CATHETER, PERCUTANEOUS
Model Number C304-HIS
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Tachycardia (2095); Ectopic Heartbeat (4443)
Date of Event 09/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during the implant procedure the patient destabilized.It was further reported that the patient began the case with an american society of anesthesiologists (asa) physical status classification system level of four.The patient experienced ectopy when the rv lead was passed through the tricuspid valve and placed in the right ventricle.Cannulation of the coronary sinus was attempted but the clinician was unable to cannulate, so the clinician decided to place a left bundle branch (lbb) lead in the rv.While passing a catheter through the tricuspid valve, the patient went into sustained ventricular tachycardia (vt) requiring cardioversion.The lbb lead had not yet been inserted into the catheter.The patient's blood pressure dropped, so the implanting physician decided to end the case.The right ventricular (rv) lead and cardiac resynchronization therapy defibrillator (crt-d) were implanted and the procedure was stopped.No further patient complications have been reported as a result of this event.

Brand Name
SELECTSITE
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key23512823
Report Number9612164-2025-05531
Device Sequence Number9666725
Product Code DQY
UDI-Device Identifier00763000147013
UDI-Public(01)00763000147013(17)270401(10)0012745011
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K183493
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberC304-HIS
Device Catalogue NumberC304-HIS
Device Lot Number0012745011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Initial Report FDA Received Date11/10/2025
Date Device Manufactured04/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DTPA2D4 CRT-D, 6935M62 LEAD.
Outcome Attributed to Adverse Event Life Threatening; Hospitalization; Required Intervention;
Patient Age72 YR
Patient SexMale